# SDR REXA2013072001094

- Difficulty date: July 19, 2013
- Submitted: July 20, 2013
- Operation: Air carrier
- Aircraft: N602XJ
- Make and model: Cndair CL6002B16
- Aircraft serial: 8045
- Aircraft time: 13,808 hours, 14,527 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD AT BS 621 HAS 15 HARDWARE CONTACT SCRATCHES BETWEEN WL 87.2 AND WL 103.7 AND LBL 27.5 AND RBL 36.2. REPAIRED IAW REOS 601R-53-61-2155 AND 601R-53-61-4962.
